# SDR AALA202404084023

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 65,116 hours, 26,928 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: UNKNOWN
- Condition: Sticking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL WOULD NOT ENTER TANK, VALVE STICKING CAUSING IMBALANCE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
